# SDR SWAA2022051202185

- Difficulty date: May 2, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 66,792 hours, 39,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 ARE INOP / [01] REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1672 PER AMM 33-51-06-960-805 STEP 4.E.(1)-(5).;[02] PERFORMED INSTALLATION TEST OF BATTERY PACK M1672 PER AMM 33-51-06-960-805 STEP 4.E(6); TEST FAILS. REMOVED EMERGENCY LIGHT BATTERY CHARGER M1672 AND INSTALLED SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-806;[03] VERIFIED CORRECTIVE ACTION 1; 2 AND STEP 1 COMPLETED ALL WORK ACCOMPLISHED
